sexologist-icon
Stomach ache
Sir a girl after 3 months of abortion getting stomach ache is there any problem , and what is the reason for ache sir . If problem is there what are they
578 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not related to abortion Maybe it can due to urine infection or any GI Problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.